MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE X DISPLAY WORKSTATION V1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE X DISPLAY WORKSTATION V1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
During a premature ventricular contraction ablation procedure with ensite x in voxel mode, a display issue occurred which caused a delay.The tacticath se was connected to the ampere, the ablation metrics (impedance, current, temperature, power) were displaying correctly on the ampere and cardiolab system, but not on the ensite x (despite the ampere symbol on the ensite x showing green for a successful connection most of the time).Then it intermittently flashed orange with an error saying the ampere was disconnected.A different fiber cable was tried between the ampere and the ensite x, as well as power cycling the ampere, but neither resolved the issue.At the end of the case, we rebooted both the ensite x dws and the amplifier, which was appeared to resolve the issue and the case was successfully completed without any patient consequences.
 
Additional Manufacturer Narrative
Corrected information: d1, d4.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Review of the device history record was not possible as the serial number is unknown.Based on the information received, the cause of the reported communication issue remains unknown.

Brand Name
ENSITE X DISPLAY WORKSTATION V1.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key14787099
Report Number2184149-2022-00152
Device Sequence Number17626282
Product Code DQK
UDI-Device Identifier05415067041722
UDI-Public05415067041722
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Lot Number8374261
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer09/14/2022
09/19/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date09/14/2022
09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight100 KG